MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 368610
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before using one (1) bd vacutainer® eclipse¿ blood collection needle, hub/collar separation occurred.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: the information for the additional 510k is as follows: g.4.Pma/510(k)#: k243207 d9: device available for evaluation: yes h.3 device eval by manufacturer? yes d9: returned to manufacturer on: 05-dec-2025 investigation summary bd received 48 samples and 2 photos for investigation.The photos were reviewed and displays a device with the hub separated from the collar.Additionally, 20 of the customer samples were randomly selected and subjected to visual inspection for hub/collar separation and defective locking mechanism.Two of the samples failed testing as the hub separated from the collar; however, the safety shield was able to be activated properly.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: hub/collar separation.Bd was not able to identify a root cause for the indicated failure mode.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23750962
Report Number1024879-2025-02008
Device Sequence Number9520721
Product Code FMI
UDI-Device Identifier30382903686101
UDI-Public(01)30382903686101(11)250708(17)300630(10)5189731
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K982541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368610
Device Lot Number5189731
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown